# SDR GTIA020344

- Difficulty date: March 16, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT LOWER CENTER WING CRACKED AT THE NR 1 RIB, FROM DOOR JAMB.  REMOVED NR 1 RIB CRACKED.  FORMED INNER DOUBLER.  LOCATED AND DRILLED.  INSTALLED REPAIR PARTS.  INSTALLED NR 1 RIB RIGHT LOWER CENTER WING.  (M)
